# SDR FDEA201106202342

- Difficulty date: June 20, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Part number: NEA6242509
- Condition: Misrepaired
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND AT RT MLG WW HORIZONTAL PANEL CTR AREA SPLICE PLATE. FOUND MISREPAIRED.  CARRIED OUT REPAIR AS PER EA1-5310-147672  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
